A 49-year-old male asked:
Disclaimer

since being on cymbalta (duloxetine) 60 mg. 2 months very hyper...also take tegretol -klonopin-lamictal...if i go back to 30 how long til steady state.is this rare?

1 doctor answer
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Cymbalta (duloxetine) hypo mania: This is not rare at all. We are learning to rely less on antidepressants in bipolar disorder because of this. Antidepressants, especially snri's like Cymbalta and Effexor may cause more mood switching than most. Wellbutrin is said to cause it the least. The issue is not the steady state, but whether this effect will continue even at 30 mg a day. Latuda (lurasidone) is approved for treatment of BP depression.
Answered on May 7, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old male asked:
Dr. Neil Kudler
A Verified Doctor answered
A US doctor answered Learn more
Yes: Yes. As long as you take this once daily treatment for high blood pressure everyday at approximately the same time, it will be effective.
1
1 thank
A 49-year-old male asked:
Dr. Douglas Bey
A Verified Doctor answered
A US doctor answered Learn more
Not necesstsartly: Your doc is trying to find a combination of meds to control your sx. Klonopin (clonazepam) is safe ; effective for anxiety ; also helps mood stabiliz ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Combo is safe: Cymbalta (duloxetine) 60 mg is the average dose, but can go up to 120 mg per day. Your doctor is juggling a lot of drug-drug interaction potentials, b ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Talk to your psych: I would personally stop the Cymbalta gradually while adding in saphris, (asenapine) latuda, depakote, or fanapt. Discuss with your psychiatrist first.
3
3 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month